advertisement
Question
Posted by: tiki | 2009-02-25

cannot sleep at night

Hi
I cannot sleep at night and have been prescribed sleeping tablets by my doctor. I have been told that is can be adictive. Cannot sleep if I do not take them. What would you suggest.
This has been going on for almost a year.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Tiki
You have to try and find the cause - do you have pain, do you have to get up to urinate, are you stressed or did you have a traumatic event? Are you taking any medication or high quantities of caffein that can cause sleeplessness? Are you depressed or are you living in a noisy area?
See http://www.4woman.gov/faq/insomnia.htm
It may help to see a psychologist to teach you some relaxation techniques
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nadia | 2009-04-08

Have digestive problems, heavy cramps after eating. Sometimes nausea/lightheaded/breaking out in a heavy sweat.
Difficulty sleeping at night and trouble getting up in the morning.

Reply to Nadia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement